Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Coming back on Effexor: panic attack Anna Laura

Posted by IsoM on December 21, 2001, at 15:41:02

In reply to Coming back on Effexor: panic attack, posted by Anna Laura on December 21, 2001, at 9:14:26

Anna, just a thought.
It was 10 days ago, if I followed this right, that you increased your dosage back to the old amount. Ten days isn't probably long enough to be getting the full effect from the increased Effexor. I'm wondering if your panic attack is the result of just being down & is a one-shot thing (or maybe two).

After your brain adjusts to the increased dose again, I'm thinking you'll probably feel better again. It may take a week or so more. If I also remember correctly from other posts, initial side-effects from Effexor can cause jitters & anxiety. Perhaps increasing it that rapidly, made the side-effects worse. I only took Effexor for a little over a week as it made me so anorexic, I'd have been happy never to eat or see food again, so I can't speak from experience.

Anna, isn't there some other MAOI that your doctor could put you on without the antipsychotics in it?
And have you ever tried Celexa? I'm not pushing it but it's what I take & I like it very much. It worked quickly as compared to other SSRIs & I honestly haven't noticed ANY side-effects. After the initial 10mg dose pooped out around 2 months, it was increased to 20mg & I've been fine ever since. (You may remember I take Olmifon [adrafinil] from overseas too as I've always had trouble staying awake, even before I ever took meds.]

Can you actually buy Olmifon without a prescription where you live? This is what the web-sites say. I find it an amazing medication!

I've been having trouble finding a doctor for you. It would help if I knew what are of Italy you live in besides the Riviera. I found some info but not being familiar with Italy, I'm not sure where it is. Looks like I'll have to dig out my atlases.

Take care, please about your meds. I've still been thinking of you.

****************************************************************************************************

> Hi folks
>
>
> I've tapering effexor from 300 mg. to 75 mg. cause my pdoc wanted to put me on Tranycylpromine (Parnate).
> I live in Italy and the only Parnate version on the market is a mixed compound (tranycylpromine + an antypsychotic). I can't tolerate antypsychotics (with or without antidepressants) cause they make my depression worse; when i found out that this drug (brand name Parmodaline) had the antypsychotic in it i considered to go back to my previous effexor dose. I was on 37, 5 tablet a day and i added a tablet the next day. This was Wednesday of the last week (about ten days ago or so). I've been adding one more tablet every two days; i eventually came back on full dosage yesterday. I was on reboxetine also, and now i'm back to 8 mg. per day.
> After taking 150 mg. this morning (as is i used to) i had a panic attack. I'm still anxious and can't understnad what's going on. Did any of you experience anxiety going back on effexor? Did i go back on it too abruptely?
> The last panic attack i remember of was May of this year when i was switching to Prozac.
> I really hope it's the drug cause i'm scared it could be a sort of relapse.
> Need a feedback on this please, really scared.
>
>
> Thanks in advance


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:87600
URL: http://www.dr-bob.org/babble/20011213/msgs/87618.html